Zyrtec Kids Allergy & Hayfever Chewable Tablets Grape 10 Pack

Product SKU
256790
Special Price $11.99

Online-only price, refer in-store for local store pricing

Zyrtec Chewables cetirizine antihistamine for Kids 6+. For fast acting 12-hour relief from hayfever & allergy symptoms including sneezing, itchy & runny nose, red, itchy & watery eyes, hives & itchy skin rash and post-nasal drip.
Always read the label and follow the directions for use.
In stock
- +
Check Stock Availability
Enter postcode or suburb to see availability in your area.
Stock availability for
Change location

Delivery Options

This Product May Not Be Right For You. Always Read The Label, Warnings And Instructions For Use, Before Purchase. Breast Milk Is Best For Most Babies.

Zyrtec Chewables cetirizine antihistamine for Kids 6+ provides fast acting 12-hour relief from hayfever & allergy symptoms including sneezing, itchy & runny nose, red, itchy & watery eyes, hives & itchy skin rash and post-nasal drip.
  • Fast allergy relief made for kids
  • Mini easy to chew tablets offer on the go relief without the need for water
  • Comes in a kid friendly, great grape flavour
  • Perfect for kids transitioning from liquids to a solid
  • Free from sucrose, gluten and dye
Do not use
  • For children under 6 years of age
  • If you are hypersensitive to any of the ingredients

    Ask your doctor before use if you
  • Are pregnant or trying to become pregnant
  • Are breastfeeding
  • Have liver or kidney disease

    Caution
  • If symptoms persist, worsen or new symptoms appear, including blisters with or without rash or fever, stop and see your doctor
  • This medication may cause drowsiness. If affected do not drive a vehicle or operate machinery. Avoid alcohol
  • Keep to the recommended dose except on advice from your doctor
  • In the event of an overdose, seek medical attention immediately
Cetirizine hydrochloride 5mg
  • Adults and children 6 years and over. Use as long as needed.
  • Tablets should be chewed and not swallowed whole.

    Age (years): 6-12 years
    How often: Chew 1 tablet every 12 hours as necessary

    Age (years): Adults and children over 12 years
    How often: Chew 2 tablets every 24 hours as necessary


Relives hayfever and allergy symptoms:
  • Sneezing
  • Runny nose
  • Itchy nose
  • Red/itchy/watery eyes
  • Hives and itchy skin rash
  • Post nasal drip
More Information
Drug Schedule2
Add your review
Your Rating

You May Also Like

CUSTOMERS ALSO VIEWED

More from Zyrtec